# SDR UIEA2010070400089

- Difficulty date: July 4, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1241
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0740 (RA4174), "MAIN DECK" FOUND CORROSION ON THE WING CTR SECTION BOX UPPER SURFACE SKIN AT STA 1241, RBL 75 TO 80, WL 149 (THE WORK ACCOMPLISHED IAW REA: MF0068720008 AND RF7A: 00687-0008).
